Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Child has recurrent tonsillitis, taken Augmentin and Amoxclav. Suggestion?

Dear doctor; I have son who is 4 years old. He has tonsilit approximately 1,5 months. We used antibiotics augmentin and amoxclav when it finished after 2-3 days ago tonsilit repeat. Main issue is his uvula stuck his right tonsil. Last saturday a doctor has tried remove but tomorrow it stuck again. What is your suggestion? What should we do?Thank you for your interest
Asked On : Thu, 18 Oct 2012
Answers:  2 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Pediatrician 's  Response
good evening, uvula cannot get stuck like that, it get fibrosed and gets contracted in repeated infections or it ll be pushed to one side in cases of quinsy in which case there will be change in voice , high fever , inability to swallow dehydration , drooling of saliva etc. so kindly get him checked with a ent specialist for further details.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
CASE OF ALLERGIC SINUSES WITH POST NASAL DRIP
GET XRAY PNS DONE
XRAY STN FOR ADENOIDS

BOTH ARE ALLERGIC THEY CAUSE TOSILLITIS AND STUCKING OF UVULA
INSTEAD OF ANTIBIOTICS YOU GIVE ANTI ALLERGICS
SYP SEPTILIN TSF TDS
TAB MONTAOR 4 MGM TDS
TAB ALLEGRA 30 MGM BD
SYP MUCAINE GEL 1 TSF TDS
COUSE 2 WEEK
AND AFTER XRAY REPORTS YOU CAN CAN FURTHER ADVISE
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor